Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have epididymitis. Normal tests. Prescribed Ciprofloxacin, steroid packs. Any suggestions?

Hello, I have been suffering from epididymitis for several months or more. I have been to the doctor 5 or 6 time. Practitioner, Urologist & Hernia Specialist. I have had a cat scan & ultrasound performed. All my readings were normal. No abnormalities anywhere. So, I am on my 4th bottle of Ciproflaxin & have taken 2 steroid packs, just started the 3rd today. I have had no luck in getting a cure. I will be good for 3 days & then regress right back. This is really taking a toll on my body & my mind. My job, marriage & health are starting to suffer greatly. Does anyone have any suggestions on what I can do next if this round of antibiotics does not work. Maybe a different one. My epididmytitis is not the sexually transmitted kind. Any help or suggestions would be greatly appreciated. Thank you for your time. Blake
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Chronic Epididymititis,and you have been taking antibiotics since last 6months but not getting cured completely.

Considering the duration of your problem there are chances of it being a Tubercular Epididymitis.This can be confirmed only on biopsy and histopathological examination.

Please discuss this possibility with your treating physician and consult qualified Urologist.for Biopsy.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor